RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1975, Volume 223, Number 2, Pages 295–297 (Mi dan39145)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Some estimates for a conformal mapping of a region onto a strip

V. M. Miklyukov

Tyumen State University

Full text: PDF file (418 kB)

Bibliographic databases:
UDC: 517.54
Presented: М. А. Лаврентьев
Received: 19.01.1975

Citation: V. M. Miklyukov, “Some estimates for a conformal mapping of a region onto a strip”, Dokl. Akad. Nauk SSSR, 223:2 (1975), 295–297

Citation in format AMSBIB
\Bibitem{Mik75}
\by V.~M.~Miklyukov
\paper Some estimates for a conformal mapping of a region onto a strip
\jour Dokl. Akad. Nauk SSSR
\yr 1975
\vol 223
\issue 2
\pages 295--297
\mathnet{http://mi.mathnet.ru/dan39145}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0430224}
\zmath{https://zbmath.org/?q=an:0324.30013}


Linking options:
  • http://mi.mathnet.ru/eng/dan39145
  • http://mi.mathnet.ru/eng/dan/v223/i2/p295

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Miklyukov, “An estimate of the modulus of a family of curves on a minimal surface, and applications”, Russian Math. Surveys, 34:3 (1979), 211–212  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:29
    Full text:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020